Glad you're having good days, hooray! Yeah, the long term sides ...ugh.
But the one thing I did do, is copy part of Gauf's letter to the doctor, in which he advocates tapering the interferon in the weeks after completing tx. I'm in a study, so by the time I come to this, I may have to drop out of the study to do the tapering (since it won't exactly be study protocol) but it makes so much sense to quit this powerful drug gradually, instead of all at once.
I'm about where you are on treatment week 17. Yes, I do agree with you about reading all the side effects, long and short term. The internet is great for information but sometimes it's too much. It's like if you watch the news every day..there's just too much out there. Take care of yourself and hope we all get well here.
Post a Comment
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.